August 23, 2004


As you may or may not know, it is believed that many autistic children have yeast overgrowth in their digestive track which exacerbates their autistic behavior by giving off toxins in the body, and deteriorating the lining in their GI track, allowing substances that are not properly broken down to cross into the blood stream. Once all these tasty morsels are in the body, they behave like morphine and LSD. If you did not know this, and are charged with the care of an autistic person, get reading. Also buy this.

So he started on Nystatin two days ago. Yesterday he had a good day, said "help" for the first time when he wanted some wheels put back on his lego car, and today is pretty good, but I have not really seen any appreciable difference yet. Some parents report results with in days, I guess for some it takes months. We shall see.

I recently read that Dr. Jacquelyn McCandless, who knows about these things, says that she stopped using Nystatin with her young patients, because Diflucan worked much better in children. If this does not help him out, I will probably ask our doc to switch.


l said...

My son 51/2 has been on Nystatin for the past 4 weeks. He is also on a glutten/milk free/sugar free and a very strict diet (no sugar ect). I was wondering if there are any behavioral issues when on nystatin or withdrawl symptoms that other parents have dealt with while there autistic child was on it?

Johnjohn said...

My 9 year old has been on Nystatin ointment for almost four months. Results are excellent. She has been steadily improving since about three weeks ago. She is on a low sugar and no milk diet. But she also drinks a lot of cranberry juice (100% pure - no sugar added). This cranberry juice cleans you out of toxins while not supplying food for the yeast.
Visit the following website and read The Yeast Connection by Dr. Crook(I have seen it on ebay).
My theories and experiences are all that I have to rely upon. I believe that GFCG eliminates intake of yeast but does not kill that which is already growing in the body. According to Kaufman there is no side effects with use of Nystatin.
Hang in there.

Anonymous said...

My son was on Nystatin back in August of 2005 for 1 month, he also started his other biomeds at that time. We have been GFCF for almost 6 months now. My son received four chelation IV's two weeks ago and he has started some eye stimming and crawling under furniture again like he use to do prior to biomedicine. Is this from the chelation or is it his yeast? Please send your comments we are thinking about trying diflucan for 2 weeks.

Tampatom said...

test since first try did not work

Tampatom said...

Multiple answers to multiple entries...
1) Chelation. As I understand it, chelation removes heavy metals throuhg th bowel. Yeast loves heavy metals. We all have yeast. Yeast overgrowth is a normal consequence of chealtion for some. Yeast overgrowth can cause regression.
2) Diflucan and Nystatin. Diflucan is the atom bomb against yeast. Nystatin is the maintainence med for our child. NO NEGATIVE BEHAVIOR CONSEQUENCES. As we have had re-growth of yeast thru chelation, we have been on only diflucan for 6 months. So the McCandless can be correect, but Nystatin may be fine for many many.
3) Daytrana Patch for deliverying Ritalin. We have found this works very well. We had done Focalin by mouth. The patch takes more stuffout of his gut. This is good. We do use 5 mg Focalin in morning, until the patch kicks in. Patch must be used with care due to possible bilstering. However dosage is constatnt thruout the day. This is a big improvement.

Nikolay Argirov said...

Read useful information and reviews for digestive health products